# SDR IPXA2016060404210

- Difficulty date: May 10, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA779514
- Condition: Corroded
- Location: Bs 1581-1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN SEAT TRACK  RBL 27 CORRODED BS 1581 - 1661.   REPAIRED IAW EA 011-5310-01-A6258, REV IR AND EO MD11-5310-60840-A.
